# SDR AALA201909239006

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,142 hours, 16,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLIDE LIGHT AT L1 DOOR REPORTED INOPERATIVE, MAINTENANCE REPLACED L1 LIGHT ANNUNCIATOR ASSEMBLY IAW AMM 33-16-02. OPS CHECK OK.
